# SDR ASOA201702121186

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,928 hours, 24,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND THE BS 202.75 FWD SIDE OF BULKHEAD LBL 30 STIFFENER HAS AN INDICATION OF .15" LONG CRACK IN THE UPPER EDGE OF FLANGE.  REPAIRED IAW SRM 53-11-10-201-005-A01.
